| Model Number |
02.12.0411FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting stiffness and the cause is unknown.At about 3 months from primary the surgeon performed a synovectomy and downsized from an 11 to a 10mm poly.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 november 2022: lot 2108905: (b)(4).Expiration date: 2026-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.